Jump to content
CrazyBoards.org

Recommended Posts

It's the next day after taking my first dose of Latuda and I actually feel wonderful. I'm not feeling any Viibryd withdraeal symptoms, I think, and I only felt a bit tired this morning when I first woke up. After that I went to school, actually stayed awake, and on the way home actually saw things with sharpness and still felt like I had energy (though I did lay down for half an hour after getting home, just in case, to avoid burnout). So overall, I feel really blessed today. I could actually start crying from how good of a day I'm having right now. I'm just so grateful that everything is okay right now and that I'm doing what I can to function better and become more healthy.

Edited by Bimbo Bear
Link to comment
Share on other sites

Woke up this morning feeling tired again. Needed an extra hour of sleep, especially after not being able to sleep for a few hours last night (I kept tossing and turning). Also, when I woke up two or three times, my body felt the need to twitch a little bit (like do involuntary shivers). I focused as much as I could to avoid going into a seizure (that's just a big phobia of mine, even though I've never seized before. Only my mum has) but I still did shiver a bit (lasted for just a second).

Is this what you'd call a tremor?

Link to comment
Share on other sites

Seems like you're having a good experience so far with Latuda, which is great! I've found that the low dose (20 mg) is stimulating, mid-range doses (40 mg) are innocuous, and higher doses (60-80 mg) are more sedating. Never went up to 120 mg or 160 mg. I experienced a great mental clarity and it shushed the static in my head that I didn't even know was there (Latuda was my first antipsychotic). My family noticed my moods were more fluid and even, and that I was more "me." Unfortunately its effects only lasted about a year or so. Zero weight gain on this medicine. Very few side effects.

The shivers/jerks you were talking about might've been myoclonic jerks, and Latuda does lower the seizure threshold. You might look into seeing a neurologist and have an EEG or an inpatient EEG to check for seizures, especially if your mum has seizures.

  • Like 2
Link to comment
Share on other sites

I'm really glad you're having a great experience with Latuda so far! That's really great!
I don't know whether it's helpful or not, but I did have some leg tremors with Latuda right after taking it for a short amount of time.
Also I had anxiety (it disappeared after lowering the dose), rage (it disappeared on its own after a week or two), teeth clenching (it disappeared after discontinuation of Latuda immediately) and a minor weight gain. However, everybody has a unique reaction to Latuda, so there's a high chance you won't get any of these side effects at all!
It really helped with balancing the mood, and I feel stable even after no longer taking it.
The dose varied because of side effects, but it was never more than 80 mg and most of the time it was around 40 mg.

  • Like 1
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...